MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ONE PIECE/TUOHY-BORST CATHETER INTRODUCER

ARGON MEDICAL DEVICES ONE PIECE/TUOHY-BORST CATHETER INTRODUCER
Model Number 496132
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned and evaluated.The introducer was confirmed to be in two pieces with straight edges that are indicative of a cut using a sharp instrument.The cut was at an angle approximately where the sheath would pass through the skin.Since the alleged complaint was most likely the result of an event within the user environment, no corrective action will be taken at this time.
 
Event or Problem Description
The step of procedure: 1.Insert needle to the femoral vein , 2.Insert guidewire, 3.Remove needle, 4.Insert sheath, 5.Remove guidewire and dilator, 6.The dr.Hold the body of sheath (near valve) prepare to insert tubing, but he found the sheath was broken and the broken parts was shifted near to right atrium.It was taken out by snare.

Brand Name
ONE PIECE/TUOHY-BORST CATHETER INTRODUCER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10075707
Report Number1625425-2020-00326
Device Sequence Number2861731
Product Code DRE
UDI-Device Identifier00886333213597
UDI-Public00886333213597
Combination Product (Y/N)N
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2024
Device Model Number496132
Device Catalogue Number496132
Device Lot Number11284027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1